# SDR 2006UALA01059

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 14,124 hours, 6,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS EPSU BATTERY EMER R. REPLACED EPSU BATTERY. OPS CHECKED GOOD.
